# SDR QXEA200601789

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,531 hours, 7,336 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Light
- Condition: Malfunctioned
- Location: Stby Heat
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2403: PITOT HEAT STANDBY REMAINED ILLUMINATED AFTER START.  MAINTENANCE CYCLED AIRCRAFT POWER.  CYCLED STANDBY SWITCH.  LIGHT EXTINGUISHES.  NO DEFECTS NOTED.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
